# SDR IXXA0400025S

- Difficulty date: February 10, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION A CRACK WAS DETECTED AT THE RIGHT FUSELAGE TAIL SECTION BETWEEN STATION 1750.00 AND 1752.00, L14R-L15R.  REPAIR ACCOMPLISHED, REMOVED FASTENERS AND DAMAGE AREA IN ACCORDANCE WITH DC8 STRUCTURAL REPAIR MANUAL 53-2-1 FIGURE 7.  FABRICATED DOUBLER, FINGER DOUBLER AND FILLER IN ACCORDANCE WITH DC8 STRUCTURAL MANUAL 53-2-1 FIG 7, CLEANED, TREATED AND PRIMED DOUBLER, FINGER DOUBLER AND FILLER.  INSTALLED ALL IN ACCORDANCE WITH DC8 STRUCTURAL REPAIR MANUAL 53-2-1 FIG 7, 51-2-20D PAGE 9, AND 51-1-21 PAGE 1.
